MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GII OXINIUM FEM SIZE 5 LEFT; PRSTHESIS HIP SEMI-CNSTIND MTAL/CRAMIC/POLY CMNTD O NONPOROUS UNCMNTD

SMITH & NEPHEW, INC. GII OXINIUM FEM SIZE 5 LEFT; PRSTHESIS HIP SEMI-CNSTIND MTAL/CRAMIC/POLY CMNTD O NONPOROUS UNCMNTD
Catalog Number OR71420136
Health Effect - Clinical Code No Code Available (3191)
Date of Event 08/30/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Revised a tka from (b)(6) 2006.The surgeon does not fault the devices.
 
Additional Manufacturer Narrative
The associated complaint device was not returned for evaluation.Please see attached for investigation results.(b)(4).

Brand Name
GII OXINIUM FEM SIZE 5 LEFT
Common Device Name
PRSTHESIS HIP SEMI-CNSTIND MTAL/CRAMIC/POLY CMNTD O NONPOROUS UNCMNTD
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key6881516
Report Number1020279-2017-00772
Device Sequence Number13676004
Product Code LZO
UDI-Device Identifier03596010430151
UDI-Public03596010430151
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K021673
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberOR71420136
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/30/2017
Supplement Date Received by Manufacturer08/30/2017
Initial Report FDA Received Date09/20/2017
Supplement Report FDA Received Date11/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;